# SDR MASA2010061400644

- Difficulty date: May 26, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 33,638 hours, 31,009 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CRACKS NOTED AND MARKED ON FS 559 BULKHEAD AT RBL 18 APPROX WL 59.1, OUTBOARD OF RBL 9 APPROX WL 54.1, AND LBL 18 IN CAP ANGLE.  RECOMMENDED ACTION FROM BOMBARDIER IS TO REPAIR PER GREO 601R-53-41-260 AND GREO 601-53-41-609.  MX COMPLIED WITH GREO'S VIA TASK CARD ON 6/3/10 AT C CHECK.  SDR SUBMITTED TO CASS ON 6/14/10.
